Pooya Hatami
Pooya Hatami
Verified email at osu.edu - Homepage
Title
Cited by
Cited by
Year
A lower bound for the length of a partial transversal in a Latin square
P Hatami, PW Shor
Journal of Combinatorial Theory, Series A 115 (7), 1103-1113, 2008
742008
Variations on the sensitivity conjecture
P Hatami, R Kulkarni, D Pankratov
arXiv preprint arXiv:1011.0354, 2010
652010
Every locally characterized affine-invariant property is testable
A Bhattacharyya, E Fischer, H Hatami, P Hatami, S Lovett
Proceedings of the forty-fifth annual ACM symposium on Theory of computing …, 2013
442013
Pseudorandom generators from polarizing random walks
E Chattopadhyay, P Hatami, K Hosseini, S Lovett
Theory of Computing 15 (1), 1-26, 2019
242019
Pseudorandom generators from the second fourier level and applications to AC0 with parity gates
E Chattopadhyay, P Hatami, S Lovett, A Tal
10th Innovations in Theoretical Computer Science Conference (ITCS 2019), 2018
202018
An approximation algorithm for the total cover problem
P Hatami
arXiv preprint arXiv:1008.3216, 2010
182010
On minimum vertex cover of generalized Petersen graphs
B Behsaz, P Hatami, ES Mahmoodian
arXiv preprint arXiv:1008.3208, 2010
172010
Low-sensitivity functions from unambiguous certificates
S Ben-David, P Hatami, A Tal
arXiv preprint arXiv:1605.07084, 2016
162016
Algorithmic regularity for polynomials and applications
A Bhattacharyya, P Hatami, M Tulsiani
Proceedings of the twenty-sixth annual ACM-SIAM symposium on Discrete …, 2014
162014
Improved pseudorandomness for unordered branching programs through local monotonicity
E Chattopadhyay, P Hatami, O Reingold, A Tal
Proceedings of the 50th Annual ACM SIGACT Symposium on Theory of Computing …, 2018
152018
On the signed edge domination number of graphs
S Akbari, S Bolouki, P Hatami, M Siami
Discrete mathematics 309 (3), 587-594, 2009
142009
Minimum vertex covers in the generalized Petersen graphs P (n, 2)
M Behzad, P Hatami, ES Mahmoodian
Bulletin of the Institute of Combinatorics and its Applications 56, 98-102, 2009
142009
Perfect dominating sets in the Cartesian products of prime cycles
H Hatami, P Hatami
arXiv preprint math/0701018, 2006
132006
General systems of linear forms: equidistribution and true complexity
H Hatami, P Hatami, S Lovett
Advances in Mathematics 292, 446-477, 2016
112016
Limits of Boolean Functions on F_p^ n
H Hatami, P Hatami, J Hirst
arXiv preprint arXiv:1308.4108, 2013
72013
An arithmetic analogue of Fox's triangle removal argument
P Hatami, S Sachdeva, M Tulsiani
arXiv preprint arXiv:1304.4921, 2013
62013
Higher-order Fourier analysis and applications
H Hatami, P Hatami, S Lovett
Foundations and TrendsŪ in Theoretical Computer Science 13 (4), 247-448, 2019
52019
On minimum vertex cover of generalized Petersen graphs
B Behsaz, P Hatami, ES Mahmoodian
52006
Pseudorandom generators for low sensitivity functions
P Hatami, A Tal
9th Innovations in Theoretical Computer Science Conference (ITCS 2018), 2018
42018
An asymptotically tight bound on the number of relevant variables in a bounded degree Boolean function
J Chiarelli, P Hatami, M Saks
Combinatorica, 1-8, 2020
32020
The system can't perform the operation now. Try again later.
Articles 1–20